U.S. doctors online nowAsk doctors free
NY
A female asked:

I took plan b a week later got my period, but have been having thick brown tissue like discharge took a pregnancy test & it was - what does this mean?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Hormonal changes: Plan B has a high content of hormones and when those wear out, many women have bleeding. The irregular bleeding will abate. You may wish to repeat the pregnancy test in about 10 days. Use first morning urine and follow the instructions for the test carefully.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.